# SDR HEEA088393

- Difficulty date: July 30, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 7,866 hours
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Control Box
- Part number: 071121004
- Part serial: 3993
- Condition: Inoperative
- Location: Adf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADF SYSTEM CONTROL BOX INOPERATIVE. IN SHOP REPAIR.
